Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KN99

Member
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About KN99

  • Rank
    New Member
  1. I have cracks in the corners of my mouths from using accutane. Does anybody have any ideas of somethings I can use that worked for them?. I have been using Vaseline and it helps but it isnt curing the cracks which is what I am most interested in doing.
  2. I use Cera Vae Cleanser as well as Cera Vae moisturizers as well. Neosporin Lip Therapy works well for the lips. I dont like Aquaphor that much but i've found that applying a lot of chap stick on after getting out of the shower works well, Just make sure you always have chap stick on you wherever you go.
  3. I have been on Accutane for almost 5 months now. The first 4 months I didnt notice much change in my skin at all. Now all of a sudden two of what I think are cysts have become inflamed and I have also broken out in a couple of other areas. This all happened around the same time. I really dont understand this. Everybody seems to say that by your 5th month you shouldnt be breaking out anymore. This is such an awful feeling because I go to college and like to go out with my friends on the weekend
  4. Hi I have been on Accutane for 4 1/2 months now and all of a sudden a couple of pimples that I have had for a while have gotten pretty big and have bad that way for over a week. I dont understand why this is happening. Is there anything I can do for this. There pretty red and I really want them to go away.
  5. I have been on Accutane for 5 months now and just now some of my pimples have formed whiteheads. Is this a good thing or bad thing? I'm not exactly sure what whiteheads really mean. I know that when one forms the puss is closer to the surface but does that mean that it will soon come out and the pimple will go away? I've developed whiteheads in a couple areas on my face and they seemed to happen around the same time.
  6. The biggest side effects that I have noticed are really just dry lips and dry skin in general. I'm definitely not breaking out as bad as I use to but I just figured that by the start of month 5 I wouldnt be breaking out much at all anymore. I'm 160 pounds so I think the dosage i'm on 60 mg is the dosage that I will remain on for the remainder of my treatment. Does anybody know if 60 mg is the normal dosage for somebody who weighs 160 pounds?
  7. Hi I have recently just started my 5th month of Accutane. 20 MG first month 40 MG for the next 2 and now I have been on 60 MG ever since. My dermatologist says I will most likely stay on this dosage till my treatment is over. However I still find that I am still breaking out. This is very frusturating as I have read many posts from people who are starting to see great results around this time. Im getting the dry lips, redness, and even a little dry eyes but I dont really notice any results. Is
  8. Im going through the same thing. I'm just starting my 5th month and at the end of month 3 I was bumped up to 60 mg a day. I have not really noticed myself clearing up as much either but i've heard people say that the cumulative dosage is the most important thing of what you have to reach before results start to show. My dermatologist says that I should begin to experience results real soon. I've also heard from people on this board that many people dont start clearing up till there off the medi
  9. Hi I am an Accutane User (about 4 months in) and i just started using a facial cleanser (Cera Vae). I was wondering if anybody could answer a couple of questions for me. 1. How many times should I use the cleanser a day? 2. Should I rinse off the cleanser with warm or cold water? 3. Should I rinse it off by using my hands or a wash cloth? 4. Can I then follow up after using the cleanser with putting facial moisturizer on my face (Cera Vae)
  10. I have been taking Accutane for probably 4 months now. I am just now starting to see some positive effects of it taking place. However there are a couple of things that I have questions about. 1. Will the redness on my face from the Acne go away? 2. My nose has been getting very dry on the outside. So dry that Cera Vae Moisturizer isnt really having that good of an effect on it. Does anybody have any info and or advice on either of these two questions.
  11. I've been on Accutane for a while now and I bought Cerave hydrating cleanser for my face to keep my skin moist. I just now realized that it's a cleanser and it needs to be washed off after applied. I never do this as I just rub it in like you would a moisturizer. I have not noticed my Acne getting a lot better yet while on Accutane. Could this be a reason why? Also does anyone know if it's ok to use CeraVe Moisturizer and or the Hydrating Cleanser while using Accutane?
  12. Hi, i'm new to the boards and found this website by googling red marks from acne. I'm an Accutane patient and I have just started my 4th month. I have not seen a huge change in my Acne yet but my Dermatologist says that I am just now taking the amount of dosage for my body weight (60 MG per day for someone between 150-160 pounds). I was wondering if anybody has experience with Accutane and if they liked the outcome of it. I should also point out that I was off Accutane for about 1 week and the
×